On approximating the distribution of indefinite quadratic expressions in singular normal vectors

Mohsenipour, A. Akbar, Provost, Serge G. . Acta et Commentationes Universitatis Tartuensis de Mathematica 2011. 15 (1) :61-86

Locate this article in:

Bibtex

@article{CIS-257660,
  Author = {Mohsenipour, A. Akbar and Provost, Serge G.},
  Title = {On approximating the distribution of indefinite quadratic expressions in singular normal vectors},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {15},
  Number = {1},
  Year = {2011},
  Pages = {61--86},
  Keywords = {Quadratic forms, Approximate distribution, Proceedings of the XIX International Workshop on matrices and statistics, June 5-8, 2010, Shanghai, China, generalized gamma density function, moment-based approximations}
}

Similar articles